# SDR IPXA2025111264443

- Difficulty date: October 14, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N5002143
- Part serial: 0864001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DVI NR 1 PYLON OTBD SIDE HAS A CRACKED PANEL LANDING UNDER PANEL P/N 311N5049-139.  INSTALL REPAIR DOUBLER, FILLERS 2 EACH /ALL REPAIR PARTS AT # 1 PYLON O/B SIDE IAW EA # 757-5450-01-B0589 STEP 17.  ACCOMPLISH REPAIR PER VT-SAA EA 757-5450-01-B0589 REV. I/R., PRIOR TO FURTHER FLIGHT.
